Real and complex zeros of Riemannian random waves

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationSpectral Analysis in Geometry and Number Theory
EditorsMotoko Kotani, Hisashi Naito, Tatsuya Tate
PublisherAmerican Mathematical Society
Pages321-342
Number of pages22
ISBN (Electronic)978-0-8218-8163-7
ISBN (Print)978-0-8218-4269-0
Publication statusPublished - 2009

Publication series

NameContemporary Mathematics
Volume484

Cite this

Zelditch, S. M. (2009). Real and complex zeros of Riemannian random waves. In M. Kotani, H. Naito, & T. Tate (Eds.), Spectral Analysis in Geometry and Number Theory (pp. 321-342). (Contemporary Mathematics; Vol. 484). American Mathematical Society.